MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 5MM PROBE PACKAGING; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE 5MM PROBE PACKAGING; ACCESSORIES, ARTHROSCOPIC
Catalog Number 3910-500-850
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device broke during the procedure.Per additional information received, all pieces were retrieved and the need for an expanded portal size does not pose additional risk to the patient as it is within the scope of the original procedural requirements to create a portal large enough to perform the surgery at the discretion of the surgeon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: alain rouffy from the hospital reported to the customer service the following event :" palpator reference 3910 500 850 850 (5mm) lot 13334, which broke intra-articularly during surgery.Actions undertaken: opening of another box." the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) excessive force applied on probe or 2) incision too small.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.

Brand Name
5MM PROBE PACKAGING
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8625833
Report Number0002936485-2019-00212
Device Sequence Number1968050
Product Code NBH
UDI-Device Identifier04546540556103
UDI-Public04546540556103
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-850
Device Lot Number13334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1